# SDR CA061002007

- Difficulty date: September 28, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Piper PA-31P
- Engine: Lyc TIGO541E1A
- Propeller: Hartzl HCC3YN
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25245019
- Part serial: 70084801
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) UNCONTROLLABLE POWER FLUCTUATIONS AT HIGH POWER SETTINGS ON LT ENGINE.  FOUND FUEL CONTROL UNIT P/N 2524501-9 S/N 70084801 TO BE UNSERVICEABLE. REPLACED WITH REBUILT UNIT P/N 2524501-9 S/N 70157810. SYSTEM GROUND RUN SERVICEABLE. (TC NR 20061002007)
